Alert archive / Maryland / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 11, 2011, 1:46 PM EDT for Caroline County, Maryland. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 1:46 PM EDT (17:46 UTC)
- Expired
- Jun 11, 2011, 2:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Philadelphia/Mount Holly
County Caroline County, MD
The radar
The Dover AFB radar (KDOX), 39 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
662
WWUS81 KPHI 111746
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT SAT JUN 11 2011
MDZ020-111830-
CAROLINE MD-
146 PM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE COUNTY...
AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PRESTON AND TANYARD...MOVING NORTHEAST AT
10 MPH. THE THUNDERSTORM MAY BE NEAR HARMONY AND FEDERALSBURG AROUND
215 PM...AND AGNER AND SMITHVILLE AROUND 230 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3867 7580 3869 7583 3867 7596 3870 7599
3873 7601 3878 7597 3878 7596 3881 7590
3885 7593 3896 7574 3867 7572 3866 7575
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 11, 1:35 PM EDT, 11 minutes earlier.
Area forecast discussion, Jun 11, 1:35 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 135 PM EDT SAT JUN 11 2011 .SYNOPSIS... A WARM FRONT FROM SOUTHERN DELAWARE TO NEAR WASHINGTON DC MAY EDGE SLOWLY NORTH LATE TODAY AND PROBABLY BE THE PRIMARY FOCUS FOR STRONG THUNDERSTORMS THROUGH TONIGHT. A COLD FRONT WILL APPROACH THE AREA SUNDAY ...CROSSING THE REGION LATE SUNDAY NIGHT. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT FOR EARLY IN THE WEEK. A FRONTAL SYSTEM WILL APPROACH THE REGION AROUND MIDWEEK. && .NEAR TERM /UNTIL 9 PM THIS EVENING/... NOON UPDATE: CUT BACK ON THUNDER RISK NE 1/3RD OF THE AREA THAT HAD THUNDER IN FOR THIS AFTN AND EVE. THEREFORE...NOT EXPECTING THUNDER IN NNJ AND THE CW THIS AFTN. ZONES AFM/PFM SENT. THE 12Z GFS CONTINUES TO SUGGEST A SIGNIFICANT SVR/FFW TYPE EVENT AND IT LOOKS LIKE MODELS ARE TRYING TO SAY N MD INTO DEL LATER THIS AFTN/EVE OR FAR S PA. 12Z GFS TT...SFC BOUNDARY AND TO A SMALL EXTENT SHEAR ALL SUPPORT. 12Z GFS SUGGESTS ONE OF THE DRIVERS AS A 30-35 KT WLY 700MB JET SHOWN IN S OH AT 18Z MOVING TO NR KAOO AT 00Z. IF THIS IS TRUE...WE SHOULD LIGHT UP WITH STG TSTMS SHORTLY AFTER 18Z SOMEWHERE BETWEEN I76 IN PA AND I 70 IN MD. OTRW THE EARLIER UPDATES STAND. FCST ZONES WERE UPDATED FOR SVR CRITERIA IN MUCH OF THE SW INTERIOR THIS AFTN ALONG WITH FQT LIGHTNING AND BRIEF URBAN POOR DRAINAGE FLOODING RAINS. NO FFA ATTM BUT WFRONT IS THE PRIMARY FOCUS OF ACTIVITY THRU TONIGHT. BLV THE HEAVIEST SHOULD BE IN N MD TO DEL BUT IT MAY BE A LITTLE FURTHER N INTO SE PA AND S NJ AS PER THE 12Z NAM QPF. 1..3 AND 6 HRLY GRIDDED FFG DONT LEND THEMSELVES TO AN FFA OVER A LARGE AREA S OF I76 SO NONE WBIS. JUST TOO HIGH...RANGING FROM 2.9 TO 5.6 INCHES IN 1 AND 6 HRLY INCREMENTS. BLV A PRETTY BIG EVENT WILL BE CONCENTRATED SOMEWHERE ALONG THE PA/MD-DEL BORDER BETWEEN 19Z-03Z. DETAILS UNSURE OF BUT LOW LVL TURNING AND BIG HEAT POTENTIAL S OF THE WARM FRONT HAVE ME CONCERNED. RRQ OF 250 MB JET PACKETS IN SE CANADA AID THE LIFT. NO REAL CAP TO SPEAK OF WITH -10C AT 500. 12Z KIAD SOUNDING WAS A LITTLE DRY AND HOT BUT OVERALL MODIFIED FOR 88/71 IN OUR WARM SECTOR OF FAR S DEL AND S MD. STILL LEFT US WITH 100J OF CIN...BUT AS YOU CAN SEE... SOMETHING IS GOING ON AT 16Z AND SO AM THINKING MOISTURE POOLING NEAR THE WFRONT PLUS LIFT OF THE WFRONT WILL IAD IN A BIG OUTBREAK. PWAT MAY INCREASE TO 1.8 INCHES. FORESEE A POSSIBLE FFW AS WELL SVR AND EVEN ISO TOR ISSUANCES. WE CHANGED RADAR HYDROMET RATE SINCE IT APPEARED TO BE OVERESTIMATING IN DEEP CONVECTIVE MODE AND NOW IS IN MARSHALL PALMER. ALSO RESET OUR STP TO ZERO ARD 1411Z. PREFER MORE CONSERVATIVE APPROACH TO RFALL ESTIMATES. 12Z KIAD SOUNDING WITH 88/71 OFFERS 0C AT ABOUT 13.5K -10C AT ABOUT 19K -20C AT ABOUT 24.5K WBZ AT ABOUT 12K EL AND TROP ABOUT 39K CLOUD TOP ABOUT 48K. A VIL OF 50 OR SOME SEMBLANCE OF A MESO WILL PROBABLY PUSH US INTO A WARNING. && .SHORT TERM /9 PM THIS EVENING THROUGH TUESDAY/... AS THE WEAK SHORT WAVES MOVE EAST OF THE AREA THIS EVENING...THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS SHOULD BE DURING THE EVENING HOURS. AFTER THIS...THERE MAY NOT BE MUCH OF THE TRIGGER UNTIL LATE TONIGHT...WHEN YET ANOTHER SHORT WAVE IN THE NORTHERN STREAM MOVES EAST. WITH PRECIPITABLE WATER VALUES NEAR 1.60 INCHES...HEAVY RAIN COULD BE A PROBLEM THIS EVENING...BUT NOT ENOUGH CONFIDENCE IN ANY ONE AREAS FOR ENHANCED WORDING. OTHERWISE...PATCHY FOG IS POSSIBLE. LOWS SHOULD END UP BEING CLOSER TO THE WARMER GFS MOS NUMBERS...AS DEW POINTS MAY NOT LET TEMPERATURES FALL MUCH LOWER THAN THIS. A MID LEVEL SYSTEM CLOSING OFF OVER ONTARIO WILL DROP SOUTHEAST SUNDAY INTO SUNDAY NIGHT. SHORT WAVES RUNNING AROUND THE CLOSING MID LEVEL SYSTEM WILL ATTEMPT TO PUSH A COLD FRONT THROUGH THE REGION LATE SUNDAY INTO SUNDAY NIGHT. RIGHT NOW...IT APPEARS AS THOUGH THE BEST TIMING FOR THE FRONTAL PASSAGE WILL BE SUNDAY NIGHT. AHEAD OF THE FRONT...A BATCH OF SHORT WAVE INDUCED SHOWERS AND THUNDERSTORMS WILL BE MOVING ACROSS NORTHERN AREAS IN THE MORNING. AFTER THIS...THERE SHOULD BE A PERIOD OF SUNSHINE THROUGH MAINLY HIGH AND MID LEVEL CLOUDS DURING THE LATE MORNING AND AFTERNOON. THE SUNSHINE SHOULD ALLOW HIGHS TO REACH CLOSER TO THE MUCH WARMER GFS MOS NUMBERS. THIS IS ALSO SUPPORTED BY 850 MB TEMPERATURES ONCE AGAIN NEAR 16 DEGREES CELSIUS. THERE IS A FAIRLY LARGE SPREAD BETWEEN THE COOLER NAM MOS NUMBERS AND THE WARM GFS MOS NUMBERS...WITH KRDG SHOULD A 14 DEGREE DIFFERENCE. MARGINAL TO MODEST INSTABILITY IS POSSIBLE AHEAD OF THE FRONT SUNDAY AFTERNOON...WITH THE BEST INSTABILITY ACROSS EASTERN PENNSYLVANIA... WESTERN NEW JERSEY...AS WELL AS DELAWARE AND NORTHEAST MARYLAND. BULK SHEAR VALUES WILL BE A BIT BETTER SUNDAY AFTERNOON (NEAR 30 KNOTS) IN THIS AREA...WITH INSTABILITY VALUES GREAT ENOUGH FOR DEEP CONVECTION TO DEVELOP. THE MISSING INGREDIENT MAY BE THE FOCUS. MODELS ARE HINTING AT A LEE SIDE TROUGH IN THE AFTERNOON AND EVENING...AND THIS COULD PROVIDE THE NEEDED FOCUS. SINCE THE POTENTIAL IS MORE THAN 36 HOURS AWAY...WILL NOT ADD ANY ENHANCED WORDING TO THE GRIDDED OR TEXT FORECASTS...BUT THIS MAY BE MENTIONED IN THE HAZARDOUS WEATHER OUTLOOK. THE FRONT CROSSES THE REGION SUNDAY NIGHT. THE GFS IS A TAD FASTER WITH THE FRONTAL PASSAGE. THERE IS A HINT THAT LOW PRESSURE COULD TRY TO FORM ON THE FRONT AHEAD OF THE CLOSED MID LEVEL SYSTEM, IF THIS OCCURS...IT SHOULD SLOW THE FRONT AND KEEP THE CHANCE OF SHOWERS IN EASTERN AREAS MOST OF THE NIGHT. SINCE THE TRUE AIRMASS CHANGE DOES NOT OCCUR UNTIL LATE AT NIGHT...LOWS WERE BASED ON THE WARMER NAM MOS NUMBERS. FOR MONDAY...THE MID LEVEL SYSTEM CROSSES THE NORTHERN AREAS IN THE AFTERNOON AND EVENING. SINCE THIS SHOULD ALLOW CONVECTIVE TEMPERATURES TO BE REACHED...A SLIGHT CHANCE OF SHOWERS WAS PLACED IN NORTHERN AREAS DURING THE AFTERNOON. MODEL SOUNDINGS SHOW THAT THE COLUMN IS STRONGLY CAPPED MONDAY AFTERNOON...SO ANY SHOWERS THAT DEVELOP SHOULD BE RELATIVELY SHORT LIVED WITH LITTLE UPDRAFT POTENTIAL. ELSEWHERE...COLD AIR ADVECTION SHOULD ALLOW CUMULUS TO SPREAD TO STRATOCUMULUS...BUT SUB CLOUD LAYERS SHOULD BE TOO DRY FOR SHOWERS. MODEL SOUNDINGS SUGGEST GUSTY WINDS IN THE LATE MORNING AND AFTERNOON...AS THE TRUE AIRMASS CHANGE OCCURS AND DEW POINTS DROP INTO THE 40S AND LOWER 50S. SINCE MOS NUMBERS ARE CLOSE FOR HIGHS...AND A BLEND WAS USED. A MID LEVEL LOW IS EXPECTED TO BE LOCATED OVER MAINE OR CANADA'S MARITIME PROVINCES ON MONDAY NIGHT WITH A TROUGH EXTENDING TO ITS SOUTHWEST. THE TROUGH IS FORECAST TO PASS OVER OUR REGION AT THAT TIME. THE LOW SHOULD DROP TO THE SOUTH ON TUESDAY, && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... UPPER LOW SHOULD DRIFT EASTWARD TUE NIGHT-WED. A RIDGE IS EXPECTED TO BUILD OVER OUR REGION FROM THE WEST DURING THE MID WEEK PERIOD AS ANOTHER TROUGH DROPS OVER THE GREAT LAKES. THE TROUGH SHOULD PROGRESS EASTWARD LATE IN THE WEEK. AT THE SURFACE, HIGH PRESSURE FROM THE NORTHWEST WILL LIKELY BUILD ACROSS OUR REGION ON WEDNESDAY. A COLD FRONT IS FORECAST TO APPROACH FROM THE WEST ON THURSDAY AND IT SHOULD ARRIVE IN OUR REGION ON THURSDAY NIGHT. QPF FCST FOR THIS PERIOD IS A LITTLE LESS CERTAIN THAN IT WAS YDY DUE TO UPPER LOW COMPLICATIONS. CONFIDENCE ON FCST RAINFALL IS A LITTLE BELOW AVG. NEAR SEASONABLE TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A WARM FRONT REMAINS DRAPED ACROSS OUR AREA. THE SLOW NORTHWARD PROGRESSION OF THIS FRONT HAS MAINTAINED AN EASTERLY FLOW TO ITS NORTH. THIS COMBINED WITH A WEALTH OF LOW-LEVEL MOISTURE RESULTED IN WIDESPREAD LOW CLOUDS. THE LACK OF STRONGER MIXING HAS ALLOWED THE LOWER CLOUDS TO REMAIN ENTRENCHED ACROSS A GOOD PART OF THE AREA. HOWEVER, ENOUGH SURFACE HEATING ON THE SOUTHWEST SIDE OF THE LOW CLOUD SHIELD IS ALLOWING THE LOWER CLOUDS TO ERODE SOME. THIS IS ALSO HELPING TO NUDGE THE WARM FRONT A BIT MORE TO THE NORTH. WE THEREFORE INDICATED MORE CLEARING FOR A TIME ACROSS THE SOUTHERN AREAS, GENERALLY ALONG AND SOUTH OF A LINE FROM KRDG TO THE KPHL METRO THEN TO KACY. EVEN THOUGH THE CLOUD BASES IMPROVE, A LOT OF LOW-LEVEL MOISTURE MAY STILL PRODUCE SCATTERED TO BROKEN MVFR CEILINGS FOR AWHILE LONGER. OUR OVERALL CONFIDENCE IS LOW REGARDING HOW MUCH THINNING AND IMPROVEMENTS TAKE PLACE THIS AFTERNOON AND EARLY EVENING, ESPECIALLY THE FARTHER NORTH ONE GOES. SOME FOG/HAZE WILL ALSO LINGER AT SOME TERMINALS FOR AWHILE THIS AFTERNOON. WE WILL CONTINUE TO MONITOR TRENDS AND ISSUE AMENDMENTS ACCORDINGLY. SOME ENERGY ARRIVING FROM THE WEST IS EXPECTED TO ALLOW FOR THE REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. WHILE THERE IS SOME UNCERTAINTY REGARDING THE TIMING AND COVERAGE OF THIS ACTIVITY, IT APPEARS THAT STORMS MAY TEND TO ORGANIZE INTO CLUSTERS ONCE INITIATION TAKES PLACE /THIS BEHIND THE ONGOING ACTIVITY IN EASTERN PENNSYLVANIA AND HEADING TOWARD THE KTTN AREA AS OF 1730Z/. THERE ARE SOME SIGNALS THAT A STRONG TO POSSIBLY SEVERE THUNDERSTORM CLUSTER DEVELOPS NEAR THE MARYLAND/PENNSYLVANIA BORDER THEN MOVES TOWARD THE DELMARVA REGIONS LATER THIS AFTERNOON AND THIS EVENING. SOME OF THE SHOWERS AND STORMS SHOULD WEAKEN OVERNIGHT BUT WE CANNOT RULE OUT AT LEAST SCATTERED ACTIVITY BEING MAINTAINED. AN EAST TO SOUTHEAST LOW-LEVEL WIND WILL BE MAINTAINED THROUGH TONIGHT 10 KNOTS OR LESS, HOWEVER THERE IS SOME QUESTION REGARDING LOW CLOUDS AND FOG. THE GUIDANCE MAY BE KEYING IN ON THE CONVECTION MOVING THROUGH A MOIST ENVIRONMENT, THUS LOWERING THE CEILINGS QUITE A BIT. THIS SEEMS PLAUSIBLE THOUGH GIVEN THE MOISTURE IN THE LOWER LEVELS AND NOT MUCH WIND, PLUS THIS OCCURRED LAST NIGHT AND THIS MORNING. IF THE WARM FRONT REMAINS SOUTH OF OUR TERMINALS, THEN WIDESPREAD LOWER CLOUDS MAY ONCE AGAIN IMPACT THE REGION. FOR NOW, WE WILL CONTINUE WITH GOING WITH A LOWER END MVFR CEILING. OUR CONFIDENCE IS LOW REGARDING THE CEILING HEIGHTS AND ANY DENSER FOG TONIGHT. FOR SUNDAY, LOW CLOUDS AND SOME FOG MAY BE AROUND FOR AWHILE, HOWEVER THE WARM FRONT SHOULD LIFT NORTH OR MIX OUT. A COLD FRONT WILL BE MOVING THROUGH AS WELL IN THE AFTERNOON WITH SOME SHOWERS AND THUNDERSTORMS CONTINUING, BUT FOR NOW WENT WITH A CB MENTION GIVEN SOME UNCERTAINTY IN COVERAGE AND TIMING. THE CONDITIONS ACROSS THE REGION MAY END UP VARYING FROM IFR TO VFR. EAST/SOUTHEAST WINDS UP TO 10 KNOTS WILL GENERALLY SHIFT TO THE SOUTHWEST TO NORTHWEST. OUTLOOK... SUNDAY NIGHT...THE COLD FRONT CLEARS THE AREA WITH VFR CONDITIONS RETURNING. A NORTHWEST WIND AROUND 10 KNOTS IS EXPECTED ALONG WITH ANY LINGERING CLOUDS THINNING OUT. MONDAY...VFR WITH LOW PRESSURE TO OUR NORTH AND NORTHWESTERLY WINDS POSSIBLY GUSTING UP TO 20 KNOTS. TUESDAY...SOME ENERGY SLIDING NEARBY MAY PRODUCE A FEW SHOWERS/THUNDER AND LOCALIZED POCKETS OF SUB-VFR CONDITIONS. WEDNESDAY...VFR AS HIGH PRESSURE SETTLES IN. THURSDAY...HIGH PRESSURE SLIDES EAST AS A WARM FRONT APPROACHES. THE RETURN FLOW COULD RESULT IN SOME SUB-VFR CEILINGS AS THE LOW-LEVEL MOISTURE INCREASES AND POSSIBLE SHOWERS AND THUNDERSTORMS APPROACH FROM THE SOUTHWEST. && .MARINE... A WARM FRONT REMAINS NEAR OUR SOUTHERN WATERS THIS AFTERNOON AND THIS BOUNDARY MAY TAKE AWHILE TO LIFT NORTHWARD. THIS IS RESULTING IN LIGHT WINDS, ALTHOUGH SOME SLIGHTLY ELEVATED WINDS HAVE BEEN OCCURRING ACROSS THE NORTHERN WATERS GIVEN THE ONSHORE FLOW COMPONENT. THE RATHER MOIST ONSHORE FLOW CONTINUES TO PRODUCE AREAS OF FOG AND/OR HAZE THIS AFTERNOON MAINLY NORTH OF THE WARM FRONT. THIS MAY BE MAINTAINED THROUGH THE NIGHT AS THE WARM FRONT MAY NOT MOVE NORTHWARD THAT MUCH. AS OF NOW, WE ARE NOT ANTICIPATING WIDESPREAD DENSE FOG. THE OVERALL SURFACE FLOW IS EXPECTED TO REMAIN ON THE LIGHTER SIDE THROUGH SUNDAY AS A WEAK LOW MAY DEVELOP ALONG A COLD FRONT THAT IS SCHEDULED TO MOVE THROUGH LATER IN THE DAY. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AS SOME WEAKER SYSTEMS MOVE THROUGH AHEAD OF AND ALONG THE COLD FRONT. ONCE THE FRONT MOVES THROUGH, A WIND SHIFT TO THE NORTHWEST IS EXPECTED. WE MAY HAVE SOME GUSTS NEAR 20 KNOTS ON MONDAY ESPECIALLY NEARSHORE, BUT OVERALL THE CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. HIGH PRESSURE SETTLES IN LATER TUESDAY AND WEDNESDAY BEFORE SLIDING TO OUR EAST. A WARM FRONT APPROACHES ON THURSDAY WITH A RETURN FLOW BECOMING ESTABLISHED. DEPENDING ON THE STRENGTH OF THIS FLOW AND THE DEVELOPMENT OF A POSSIBLE SURFACE LOW TO OUR SOUTHWEST, WILL GOVERN HOW MUCH THE SEAS WILL BUILD THURSDAY. FOR NOW, WE ARE PLANNING TO GO NO HIGHER THAN 4 FOOT SEAS GIVEN SOME QUESTION ON THE STRENGTH AND TIMING OF THIS SYSTEM. && .HYDROLOGY... ISO HYDRO PROBLEMS ARE PROBABLE BETWEEN NOW AND 7 PM SUNDAY. COMBINATION OF THIS MORNINGS RFALL/ OVERESTIMATED BY RADAR/ PLUS AN EXPECTED TWO MORE BATCHES OF HEAVY CONVECTION SHOULD LEAD TO ANOTHER FLS SITN BY SUNDAY. WE ZERO'D THE DIX STP AT 1411Z AND ALSO CHANGED OUR HYDROMET RATE. BLV THE FOCUS OF HYDRO AND SVR PROBS WILL BE ALONG AND S OF A KMUI-KNEL LINE....PROBABLY MOSTLY NR THE DEL-MD BORDER WITH PA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG/HAYES NEAR TERM...DRAG SHORT TERM...HAYES LONG TERM...IOVINO AVIATION...GORSE MARINE...GORSE HYDROLOGY...DRAG
Hazardous weather outlook, Jun 11, 5:06 AM EDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 506 AM EDT SAT JUN 11 2011 PAZ054-055-060>062-120915- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 506 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>024-027- PAZ067>071-120915- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 506 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A FEW SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-025-026-120915- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 506 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THE RIP CURRENT RISK MAY APPROACH MODERATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-120915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 506 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 11, 1:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT SAT JUN 11 2011
MDZ020-111830-
CAROLINE MD-
146 PM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE COUNTY...
AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PRESTON AND TANYARD...MOVING NORTHEAST AT
10 MPH. THE THUNDERSTORM MAY BE NEAR HARMONY AND FEDERALSBURG AROUND
215 PM...AND AGNER AND SMITHVILLE AROUND 230 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3867 7580 3869 7583 3867 7596 3870 7599
3873 7601 3878 7597 3878 7596 3881 7590
3885 7593 3896 7574 3867 7572 3866 7575
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 11:15 PM EDT | Special Weather Statement | PHI | Morris | 60 min |
| Jun 11, 12:07 AM EDT | Special Weather Statement | PHI | Morris | 53 min |
| Jun 11, 12:41 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jun 11, 1:40 AM EDT | Special Weather Statement | PHI | Union | 65 min |
| Jun 11, 4:23 AM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 67 min |
| Jun 11, 3:11 PM EDT | Special Weather Statement | PHI | Gloucester | 49 min |
| Jun 11, 3:47 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 93 min |
| Jun 11, 3:58 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester | 47 min |
| Jun 11, 4:32 PM EDT | Areal Flood Advisory | PHI | Atlantic | 85 min |
| Jun 11, 4:43 PM EDT | Special Weather Statement | PHI | Atlantic | 47 min |
| Jun 11, 5:01 PM EDT | Special Marine Warning | PHI | 44 min | |
| Jun 11, 5:24 PM EDT | Special Weather Statement | PHI | Atlantic | 51 min |
| Jun 11, 1:48 AM EDT | Special Weather Statement | PHI | Carbon | 57 min |
| Jun 11, 2:32 AM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh | 58 min |
| Jun 11, 3:26 AM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 64 min |
| Jun 11, 3:45 AM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| Jun 11, 3:48 AM EDT | Special Weather Statement | PHI | Berks | 57 min |
| Jun 11, 5:21 AM EDT | Special Weather Statement | PHI | Berks | 54 min |
| Jun 11, 6:17 AM EDT | Special Weather Statement | PHI | Berks, Chester | 58 min |
| Jun 11, 6:42 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 63 min |
| Jun 11, 5:53 AM EDT | Special Weather Statement | PHI | Kent, Sussex | 67 min |
| Jun 11, 6:34 AM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Jun 11, 6:52 AM EDT | Areal Flood Advisory | PHI | Sussex | 113 min |
| Jun 11, 2:43 PM EDT | Special Weather Statement | PHI | Sussex | 47 min |
| Jun 11, 3:05 PM EDT | Special Weather Statement | PHI | Sussex | 55 min |
| Jun 11, 4:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 11, 4:21 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 39 min |
| Jun 11, 4:57 PM EDT | Special Weather Statement | PHI | Kent | 48 min |
| Jun 11, 5:05 PM EDT | Areal Flood Advisory | PHI | Kent | 63 min |
Nearby
Special Weather Statements in Maryland, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.